Doctor insights on:
Stopping Accutane For A Week
Not long: The dry skin side effects resolve as the skin continues to heal. Use oil free moisturizers. Other disturbances go away once the drug is out of your system. If you are pregnant birth defects will ensue. Wait up to 6 months before having unprotected sex if you are thinking about getting pregnant. ...Read more
Dr.: There isn't enough information here to provide you with any worthwhile guidance. Please discuss this decision with your physician. ...Read more
After stop Accutane for 3month, now I continue back consume Accutane 10mg perday. But now after 1 week my skin still too oily...why?? . never before.
Dermatology: Do not medicate yourself-call your dermatologist and ask about other mediciations for your skin condition. ...Read more
Hi, It's been 2 yrs I am using accutane to prevent accne. I KNOW I should stop it once and for all but After stopping my face starts breaking out. HELP?
Other options: Acne remits on its own but there is no telling when. I was fifty. The full-dose brutal course of accurate usually gives you a year or two without the illness. Low dose accutane is no better than topical retinoids acid. Your physician may offer you topical benzoyl peroxide plus systemic tetracycline. Consider this ...Read more
Can 2 full courses of Accutane induce permanent sebum over-activity reduction? Will sebum hyperactivity resume bk to pre-accutane state after stopping?
Contemplating stopping 20mg p day of Accutane after 2 months in very worried about the risks. My skin is marked bc of ib will my acne return? :. (
Accutane: The correct dose of Accutane is 1mg/kg a day for 20 weeks. Thus, if you were 120 pounds you would take 6mg a day of accutane. At this dose 80% of patients do not have acne again. Even though there are risks they are very rare. In 20 years, I have only had to stop Accutane in 5 patients and I have treated thousands. ...Read more
I have bad neck and back pain but I'm on Accutane. Is it worth it for me to see an orthopedic doctor or will they just suggest stopping Accutane?
Bc you're put on bcpills while on accutane. Can stopping the pills after accutane treatment cause the acne to come back due to change in hormones?
Not the issue: The issue is the destructive nature of Accutane on a fetus. It is not prescribed because it helps the Accutane. It is known to produce birth defects if taken during pregnancy. That is why you are asked to avoid pregnancy. Anyone can have a flare of acne after coming off Accutane, or any other time, but it would not be directly related to the BCP. ...Read more
I am struggling with mild acne, seems to be hormonal. I have tried different types of birth control pills, Tetracycline and accutane (accutane worked but damaged my eye sight and my acne came back after stopping).?
I'm off accutane for 3 weeks. Can I get tinnitus if I go to loud music venues? I stop going to loud places in fear of tinnitus while on accutane.
Yes, you can: But I don't think it would be Accutane if it just started three weeks after you stopped taking it. Anytime ANYONE gets tinnitus from hearing loud music/noises it is a sign that your auditory nerve is being damaged, which is a prelude to hearing loss. Everyone should avoid loud noises of any kind unless they want hearing aids in the future. Use high quality ear plugs. ...Read more
Finished Accutane 3 weeks ago. Going south usa. How can I stop the sun making acne Scats worse. Won't sunscreen cause acne? And does 4% glyco acid work
No and yes:
First you are very sensitive to UV exposure now and should be using a daily physical block your doctor should be able to recommend one. They are non comedogenic so a quality produce will not cause acne.
Second a 4% glycolic wash would be a nice daily or every few days wash and exfoliator but again speak to your doctor you are also very sensitive to peels and acids for at least the next 6 months ...Read more
I have to stop Accutane after 7 weeks due to severe nail bed infections but now my skin is far worse than it ever was will my skin at least return to its original condition before the accutance treatment was started?
Depends: Accutane can be very drying to the skin. You can look worse before looking better. The side-effects will usually subside after 1-2 months and your skin will start to slowly improve. Also, it depends on how severe your acne is. Normal course of Accutane is 4-5 months. You may need alternate treatment since not tolerating accutane. ...Read more